Per citar aquest document: http://ddd.uab.cat/record/177
A Note on Numerical Representations for Weak-Continuous Acyclic Preferences
Subiza, Begoña
Peris, Josep E.

Data: 1998
Resum: In this note we obtain a continuous utility function for acyclic preferences by using a weaker than usual continuity condition. Then we extend some results on representability of continuous quasiorders and acyclic preferences.
Resum: En este trabajo se extienden algunos resultados sobre representaciones numéricas de órdenes parciales y relaciones acíclicas, utilizando una condición de continuidad más débil que la usual.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: utility functions ; weak-continuity ; acyclicity ; funciones de utilidad ; continuidad débil ; aciclicidad
Publicat a: Revista española de economia, Vol. 15 N. 1 (1998) , p. 15-21, ISSN 0210-1025



7 p, 64.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir